# SDR SWAA116761

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 25,864 hours, 15,262 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Part serial: 04199H1243
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CLIMB, DULL THUD THEN R2 WINDOW ARCED.  REMOVED AND REPLACED R2 WINDOW AND CONTROLLER PER MM.
